Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Numbness in left knee, spreading, pain in left heel. Are they connected? Reason?

I have a numbness in my left knee . Have had it for years but the area is now growing. I am also experiencing excruciating pain in my left heel and was wondering if they were connected and what the problem might be. I am going to get an emg next week but wanted to know whether the two might be related and if I should follow up on this?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Knee numbness and spreading thereon might be due to osteo arthritis or simple arthritis. The pain in the heels might also be due to this. Urea deposit in the area can also cause deep hue and pain. But don't worry, the condition is treatable with the help of modern medicines. Your emg might not show serious problems. Be happy an have the prescribed medications.

Get well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor